MathSciNet Relay Station
MathSciNet bibliographic data
MR1223268 (95b:47087) 47H20 (47H09 47H10)
Takahashi, Wataru; Jeong, Doo Hoan Fixed point theorem for nonexpansive semigroup on Banach space. Proc. Amer. Math. Soc. 122 (1994), no. 4, 1175–1179.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement